# SDR VTZA96237

- Difficulty date: June 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N311UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41029
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Wow Switch
- Part number: AIR135670
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT NR 6418 - IAD-BOS - DURING CLIMB-OUT RETURNED TO IAD DUE TO THE LANDING GEAR NOT RETRACTING WHEN SELECTED UP AND THE GEAR HANDLE WOULD NOT SELECT UP.  AIRCRAFT LANDED AT IAD WITH NO FURTHER INCIDENTS.  MAINTENANCE REPLACED THE LEFT WEIGHT ON WHEELS SWITCH.  A MAINTENACNE ACCEPTANCE FLIGHT WAS REQUIRED AND PERFORMED SATISFACTORILY.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
